Optimal control of singular systems using the RK-Butcher algorithm

Park, JY, Evans, D, Murugesan, K, Sekar, S and Murugesh, V, 2004. Optimal control of singular systems using the RK-Butcher algorithm. International Journal of Computer Mathematics, 81 (2), pp. 239-249. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Park, J.Y., Evans, D., Murugesan, K., Sekar, S. and Murugesh, V.
Publisher: Taylor & Francis
Place of Publication: Abingdon
Date: 2004
Volume: 81
Number: 2
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:50
Last Modified: 09 Oct 2015 09:50
URI: http://irep.ntu.ac.uk/id/eprint/3594

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year